default search action
"Short universal generators via generalized ratio-of-uniforms method."
Josef Leydold (2003)
- Josef Leydold:
Short universal generators via generalized ratio-of-uniforms method. Math. Comput. 72(243): 1453-1471 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.